# SDR CA090210004

- Difficulty date: February 3, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,762 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shaft
- Condition: Sheared
- Location: Vacuum Pump
- Part time: 300 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF THE RT PNEUMATIC SOURCE LIGHT ILLUMINATED.  THE AIRCRAFT REJECTED TAKEOFF AND RETURNED TO BLOCKS.  MAINTENANCE DISCOVERED THE DRIVE ON THE PNEUMATIC PUMP SHEARED.
